Strong Convergence of a Unified General Iteration for k -Strictly Pseudononspreading Mapping in Hilbert Spaces
Dao-Jun Wen,
Yi-An Chen and
Yan Tang
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
We introduce a unified general iterative method to approximate a fixed point of k -strictly pseudononspreading mapping. Under some suitable conditions, we prove that the iterative sequence generated by the proposed method converges strongly to a fixed point of a k -strictly pseudononspreading mapping with an idea of mean convergence, which also solves a class of variational inequalities as an optimality condition for a minimization problem. The results presented in this paper may be viewed as a refinement and as important generalizations of the previously known results announced by many other authors.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/219695.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/219695.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:219695
DOI: 10.1155/2014/219695
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().